# SDR IXXA0060010S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Scheduled Maint
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK REMOVE EXISTING EXTERNAL SKIN REPAIR AT STATION 172 LONGERON 35 RIGHT DUE TO DTA REQUIREMENTS.  REMOVED FASTENERS AS NEEDED AND EXISTING DOUBLER.  FABRICATED NEW REPAIR PARTS, LOCATED, DRILLED, REMOVED, TREATED, PRIMED, INSTALLED NEW REPAIR PARTS AND NEW FASTENERS AT STATION 169.5 TO STATION 182.5 BETWEEN LONGERON 34 RIGHT AND 34 LEFT IAW COOPESA E.O. COO-8-53-406-04.
